RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 3–12 (Mi mz2429)  

This article is cited in 2 scientific papers (total in 2 papers)

A priori bounds of solutions of the nonlinear integral convolution type equation and their applications

S. N. Askhabov, M. A. Betilgiriev

Checheno-Ingouche University

Full text: PDF file (658 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1087–1092

Bibliographic databases:

UDC: 517.968
Received: 12.12.1991

Citation: S. N. Askhabov, M. A. Betilgiriev, “A priori bounds of solutions of the nonlinear integral convolution type equation and their applications”, Mat. Zametki, 54:5 (1993), 3–12; Math. Notes, 54:5 (1993), 1087–1092

Citation in format AMSBIB
\Bibitem{AskBet93}
\by S.~N.~Askhabov, M.~A.~Betilgiriev
\paper A priori bounds of solutions of the nonlinear integral convolution type equation and their applications
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz2429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267476}
\zmath{https://zbmath.org/?q=an:0824.45006}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1087--1092
\crossref{https://doi.org/10.1007/BF01208385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2429
  • http://mi.mathnet.ru/eng/mz/v54/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Askhabov S.N., Dzhabrailov A.L., “Nelineinye uravneniya s integralami drobnogo poryadka na poluosi”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 14:1 (2012), 28–34  elib
    2. S. N. Askhabov, “Nonlinear Convolution-Type Equations in Lebesgue Spaces”, Math. Notes, 97:5 (2015), 659–668  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:93
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020